Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Misssadsack

Veteran Member
  • Total Reviews

    1
  • Content Count

    154
  • Joined

  • Last visited

  • Days Won

    2

Misssadsack last won the day on November 17 2016

Misssadsack had the most liked content!

Community Reputation

31 Good

4 Followers

About Misssadsack

  • Rank
    Star24

Recent Profile Visitors

3190 profile views
  1. No im on month 4 and never really had a breakout it must be from what I already had
  2. I'm sorry that you're going through a hard time with this. When you say you have scars, are they actual pock marks and indents, or are they really severe PIE/PIH from accutane making you red and sensitive? I have tons of the latter and it's tempting to think Wow, I'm super scarred but actually these pigment marks do tend to resolve within 6-12 months [PIE takes longer unfortunately]. It's not permanent. Also, even if you did have little pock marks here and there, I doubt anyone will see them, I
  3. Go for accutane if it's impacting on your life like mine then go for it. Your acne may never come back. No one should have to feel sad everyday. Good luck and keep your head up!
  4. Hi guys I'm currently on accutane and on my right cheek what I thought was just PIH or PIE is looking like a group of indents in my skin. I was certain they weren't indents but they must be. Is there anything that can help fill them in a little or not? Whether a primer or anything will help thanks
  5. But I feel really sad I've only had acne a year and as an adult I just feel like it will just come back the scars make me so so sad
  6. Really feeling sad today. I think I'll be left with loads of scarring forever and then the chances of it just coming back. Feel awful.
  7. Would just like to say a huge thank you to all that have supported me so far. Means so much to me. Big hug guys x
  8. Only you can make that choice, whatever you decide good luck
  9. Not everyone gets an initial breakout, I haven't yet and I'm in my 3rd month so not sure if it will happen yet also just make sure you moisturise often that should help the dryness. All the best
  10. Nothing's changed too much at the moment but I gotta keep on going give the birth control the 6 months and if nothing has changed perhaps try a different one? Have you had your hormones tested? If no maybe you could to see if that's where your problem lies. Keep on going you'll get there
  11. How didn't marvelon work for you ? I've been on it for four months now and If nothing it's made my face worse. Just curious about how your experience was. Thank you Hey! I'm still on marvelon but I'm also entering my 3rd month of accutane. Skin wise it hadn't made it any worse but not better either. I think the pill can take even longer than 4 months to see if it's effective I'm not sure though
  12. Feeling really sad today I'm scared about everything now.
  13. I'm just worried I'll be scarred badly
  14. Thank you I asked at my last appointment about seeing what I thought was scars and my derm said everything looks worse on this drug
  15. They look like scars exspecially on certain lights, I'm really freaked out
×